# SDR GTIA010566

- Difficulty date: June 23, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: B525
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 8083 - ACY - FOUND OVERWING EMERGENCY LIGHTS INOPERATIVE AT ROW 15 BOTH SIDES.  REMOVED AND REPLACED TWO BATTERIES AT PACK B5-25.  SYSTEM OPS CHECK GOOD PER DC-9 MM 33-53-00.  (M)
